# SDR 97ZZZX2140

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: 151PS01A6A
- Condition: Intermittent
- Location: Start
- Part time: 44 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH UNIT OPERATED INTERMITTENTLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
